Aa
Aa
A
A
A
Close
Avatar universal

side affects

I finished my chemo treatment in Jan. 2010 and am now doing Herceptin every 3 weeks. I the last several weeks I have developed pain in my knees, it has gotten worse over time. Now I feel pain in my shoulders, hands and feet as well.
My Doctor doesn't feel this is from the Herceptin but most likely from the chemo, delayed by the steroids I took while doing the chemo, does this make sense to you? Jini


This discussion is related to Long-term side-effects Taxotere.
2 Responses
Sort by: Helpful Oldest Newest
587083 tn?1327120262
Hi Jini,
The side effects of chemo generally depend on the type of therapy being offered. Most chemotherapy side effects cease after treatment.Some treatments may produce long-term effects. For a detailed list please go through the link below.Herceptin side effects is also included.
http://www.chemocare.com/managing/

I hope that this information will be of some help to you.
Best wishes..
Helpful - 0
Avatar universal
I was on Taxotere, Carboplatin and Still on Herciptin. The Taxotere and Carboplatin causes bone and muscle pain. If you were also on a white blood cell booster, that also causes bone pain. Herciptin can cause muscle and abdominal pain, but have not read that it causes joint pain. It can also cause fever and chills. The steriods do mask the sysptoms of chemo. rxlist has info about it.
Helpful - 0
Have an Answer?

You are reading content posted in the Breast Cancer Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
A quick primer on the different ways breast cancer can be treated.
Diet and digestion have more to do with cancer prevention than you may realize
From mammograms to personal hygiene, learn the truth about these deadly breast cancer rumors.
Breast cancer is not an inevitability. From what you eat and drink to how much you exercise, learn what you can do to slash your risk.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.